# SDR 99ZZZX4239

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Turboprop East Inc, repair station T4OR209N
- Aircraft: N208MS
- Make and model: Beech 200BEECH
- Aircraft serial: BB400
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Part number: 9981002815
- Condition: Cracked
- Location: Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH MAIN LANDING GEAR STRUT BRACES CRACKED AT ATTACH LUG FOR UPPER TORQUE KNEE.  CRACKS ARE APPROXIMATELY .50 INCH LONG, BOTH ON LEFT UPPER SIDE OF LUG.
